Free Access
Issue
RAIRO-Oper. Res.
Volume 53, Number 5, November-December 2019
Page(s) 1617 - 1632
DOI https://doi.org/10.1051/ro/2018084
Published online 09 October 2019
  • I. Ahmad, K. Kummari, V. Singh and A. Jayswal, Optimality and duality for nonsmooth minimax programming problems using convexifactors. Filomat 31 (2017) 4555–4570. [CrossRef] [Google Scholar]
  • Q.H. Ansari, C.S. Lalitha and M. Mehta, Generalized convexity, nonsmooth variational inequalities and nonsmooth optimization. CRC Press, New York, NY (2014). [Google Scholar]
  • A.A. Ardali, N. Movahedian and S. Nobakhtian, Optimality conditions for nonsmooth mathematical programs with equilibrium constraints, using convexifactors. Optimization 65 (2016) 67–85. [Google Scholar]
  • H. Babahadda and N. Gadhi, Necessary optimality conditions for bilevel optimization problems using convexificators. J. Global Optim. 34 (2006) 535–549. [CrossRef] [Google Scholar]
  • T.B. Baumrucker, G.J. Renfro and T.L. Biegler, MPEC problem formulations and solution strategies with chemical engineering applications. Comput. Chem. Eng. 32 (2008) 2903–2913. [Google Scholar]
  • V.F. Demyanov, Convexification and concavification of positively homogeneous function by the same family of linear functions. Report 3.208,802. Universita di pisa (1994). [Google Scholar]
  • J. Dutta and S. Chandra, Convexifactors, generalized convexity and optimality conditions. J. Optim. Theory App. 113 (2002) 41–65. [CrossRef] [Google Scholar]
  • J. Dutta and S. Chandra, Convexifactors, generalized convexity and vector optimization. Optimization 53 (2004) 77–94. [Google Scholar]
  • L.M. Flegel and C. Kanzow, A Fritz John approach to first order optimality conditions for mathematical programs with equilibrium constraints. Optimization 52 (2003) 277–286. [Google Scholar]
  • L.M. Flegel and C. Kanzow, On the guignard constraint qualification for mathematical programs with equilibrium constraints. Optimization 54 (2005) 517–534. [Google Scholar]
  • L.M. Flegel and C. Kanzow, On M-stationary points for mathematical programs with equilibrium constraints. J. Math. Anal. App. 310 (2005) 286–302. [CrossRef] [Google Scholar]
  • L.M. Flegel and C. Kanzow, Abadie-Type constraint qualification for mathematical programs with equilibrium constraints. J. Optim. Theory App. 124 (2005) 595–614. [CrossRef] [Google Scholar]
  • L.M. Flegel, C. Kanzow and V.J. Outrata, Optimality conditions for disjunctive programs with applications to mathematical programs with equilibrium constraints. Set-Valued Anal. 15 (2007) 139–162. [CrossRef] [Google Scholar]
  • L. Guo and G. Lin, Notes on some constraint qualifications for mathematical programs with equilibrium constraints. J. Optim. Theory App. 156 (2013) 600–616. [CrossRef] [Google Scholar]
  • R. Henrion, J. Outrata and T. Surroviec, A note on the relation between strong and M-stationarity for a class of mathematical programs with equilibrium constraints. Kybernetika 46 (2010) 423–434. [Google Scholar]
  • A. Jayswal, K. Kummari and V. Singh, Duality for a class of nonsmooth multiobjective programming problems using convexifactors. Filomat 31 (2017) 489–498. [CrossRef] [Google Scholar]
  • A. Jayswal, I. Stancu-Minasian and J. Banerjee, Optimality conditions and duality for interval-valued optimization problems using convexifactors. Rendiconti del Circolo 65 (2016) 17–32. [Google Scholar]
  • V. Jeyakumar and D.T. Luc, Nonsmooth calculus, maximality and monotonicity of convexificators. J. Optim. Theory App. 101 (1999) 599–621. [CrossRef] [Google Scholar]
  • A. Kabgani and M. Soleimani-damaneh, Characterizations of (weakly/properly/roboust) efficient solutions in nonsmooth semi-infinite multiobjective optimization using convexificators. Optimization 67 (2018) 217–235. [Google Scholar]
  • A. Kabgani and M. Soleimani-damaneh, The relationships between convexifactors and Greensberg-Pierskalla subdifferentials for quasiconvex functions. Numer. Funct. Anal. Optim. 38 (2017) 1548–1563. [Google Scholar]
  • A. Kabgani, M. Soleimani-damaneh and M. Zamani, Optimality conditions in optimization problems with convex feasible set using convexifactors. Math. Methods Oper. Res. 86 (2017) 103–121. [CrossRef] [Google Scholar]
  • C. Kanzow and A. Shwartz, Mathematical programs with equilibrium constraints: enhanced Fritz-John conditions, new constraint qualifications and improved exact penalty results. SIAM J. Optim. 20 (2010) 2730–2753. [Google Scholar]
  • B. Kohli, Optimality conditions for optimistic bilevel programming problem using convexifactors. J. Optim. Theory App. 152 (2012) 632–651. [CrossRef] [Google Scholar]
  • X.F. Li and J.Z. Zhang, Necessary optimality conditions in terms of convexificators in Lipschitz optimization. J. Optim. Theory App. 131 (2006) 429–452. [CrossRef] [Google Scholar]
  • Z.Q. Luo, J.S. Pang and D. Ralph, Mathematical programs with equilibrium constraints. Cambridge University Press, Cambridge (1996). [CrossRef] [Google Scholar]
  • D. van Luu, Optimality conditions for local efficient solutions of vector equilibrium problems via convexificators and applications. J. Optim. Theory App. 171 (2016) 643–665. [CrossRef] [Google Scholar]
  • N. Movahedian, S. Nobakhtian, Constraint qualifications for nonsmooth mathematical programs with equilibrium constraints. Set-Valued Variational Anal. 17 (2009) 63–95. [CrossRef] [Google Scholar]
  • N. Movahedian and S. Nobakhtian, Necessary and sufficient conditions for nonsmooth mathematical programs with equilibrium constraints. Nonlinear Anal. 72 (2010) 2694–2705. [CrossRef] [Google Scholar]
  • J. Outrata, Optimality conditions for a class of mathematical programs with equilibrium constraints. Math. Methods Oper. Res. 24 (1999) 627–644. [CrossRef] [Google Scholar]
  • J. Outrata, A generalized mathematical program with equilibrium constraints. SIAM J. Control Optim. 38 (2000) 1623–1638. [CrossRef] [MathSciNet] [Google Scholar]
  • J. Outrata, M. Koćvara and J. Zowe, Nonsmooth approach to optimization problems with equilibrium constraints: Theory, Applications and Numerical Results. Kluwer Academic, Boston (1998). [Google Scholar]
  • J.S. Pang and M. Fukushima, Complementarity constraint qualifications and simplified B-stationarity conditions for mathematical programs with equilibrium constraints. Comput. Optim. App. 13 (1999) 111–136. [CrossRef] [Google Scholar]
  • U.A. Raghunathan, S.M. Diaz and T.L. Biegler, An MPEC formulation for dynamic optimization of distillation operations. Comput. Chem. Eng. 28 (2008) 2037–2052. [Google Scholar]
  • H. Scheel and S. Scholtes, Mathematical programs with complementarity constraints: stationarity, optimality and sensitivity. Math. Oper. Res. 25 (2000) 1–22. [CrossRef] [MathSciNet] [Google Scholar]
  • S.K. Suneja and B. Kohli, Optimality and duality results for bilevel programming problem using convexifactors. J. Optim. Theory App. 150 (2011) 1–19. [CrossRef] [Google Scholar]
  • S.K. Suneja and B. Kohli, Generalized nonsmooth cone convexity in terms of convexifactors in vector optimization. Opsearch 50 (2013) 89–105. [CrossRef] [Google Scholar]
  • S.K. Suneja and B. Kohli, Duality for multiobjective fractional programming problem using convexifactors. Math. Sci. 7 (2013) 8. [CrossRef] [Google Scholar]
  • J.J. Ye, Constraint qualifications and necessary optimality conditions for optimization problems with variational inequality constraints. SIAM J. Optim. 10 (2000) 943–962. [Google Scholar]
  • J.J. Ye, Necessary and sufficient optimality conditions for mathematical programs with equilibrium constraints. J. Math. Anal. App. 307 (2005) 350–369. [CrossRef] [Google Scholar]
  • J.J. Ye and X.Y. Ye, Necessary optimality conditions for optimization problems with variational inequality constraints. Math. Oper. Res. 22 (1997) 977–997. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.